# SDR 8HBR20210327025

- Difficulty date: March 19, 2021
- Submitted: March 27, 2021
- Operation: General aviation
- Filed by: Hillsboro Aero Academy LLC, repair station 8HBR698C
- Aircraft: N8125L
- Make and model: Piper PA-44-180
- Aircraft serial: 448095010
- Aircraft time: 12,542 hours
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Part number: 67037004
- Condition: Cracked
- Location: Rt Mlg
- Part time: 12,542 hours
- Stage of operation: IN
- How discovered: D
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACKS IN RH LANDING GEAR STRUT TUBE WHILE PERFORMING INSPECTION PER PIPER SL-1263.
